MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOM XL 44-36 RTNV+3 HMRL BRG; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. ARCOM XL 44-36 RTNV+3 HMRL BRG; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog #: 115310, comp rvrs shldr glnsp std 36mm, lot # 465470, catalog #: 106021, ringloc+ replacement ring sz21, lot # 462800, catalog #: 115378, comp rvs tray +10mm co 44mm, lot # 985550.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-00327.Discarded.
 
Event or Problem Description
It was reported that patient underwent shoulder revision approximately 3 months ago.Subsequently, patient was revised again about 2 months later due to dislocation.No additional information is available at this time.
 
Additional Manufacturer Narrative
(b)(4).Updated: b4, b5, g4, h1, h2.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was further reported that the patient had an initial left reverse total shoulder arthroplasty subsequently, the patient underwent revision due to dislocation five months post primary implantation.Finally the patient reported persistent instability in the shoulder post-revision as well as some persistent drainage.The drainage cultures were negative for infection, and the patient underwent a second revision one month post first revision.No additional information is available at this time.
 
Additional Manufacturer Narrative
(b)(4).Reported event was considered confirmed as the medical and operation notes noted impaired healing, instability, and dislocation.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARCOM XL 44-36 RTNV+3 HMRL BRG
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9612463
Report Number0001825034-2020-00325
Device Sequence Number19502388
Product Code KWS
UDI-Device Identifier00880304475519
UDI-Public(01)00880304475519
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K080642
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2023
Device Model NumberN/A
Device Catalogue NumberXL-115365
Device Lot Number780540
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/02/2020
Supplement Date Received by Manufacturer01/16/2020
06/09/2020
Initial Report FDA Received Date01/21/2020
Supplement Report FDA Received Date02/05/2020
06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight104